| Model Number |
CNWTT0 |
| Medical Device Problem Codes |
Break (1069); Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implantation procedure, the lens was difficult to advance through the cartridge, accompanied by a shot sound.The iol was deformed and haptic torn.Additional information received and confirmed that, the defect occurred during the surgery.The surgery was completed with the same iol.The iol had been exchanged in a secondary procedure and after the surgery, the vision of the operated eye was 0.8.The patient was discharged with improvement.There was no further impact to the patient.
Additional Manufacturer Narrative
This report originally filed as 1119421-2026-00450.A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in h.3., h.6.And h.11.The product was not returned for analysis.The complainant indicates the use of metion as a viscoelastic which is not qualified for use with the associated iol model.The reported complaint was not observed as no sample was returned for analysis; however, based on the information provided by the customer, the most likely root cause is failure to follow instructions for use (ifu), as the surgeon states the use of non-qualified viscoelastic.The use of an unqualified combination may cause damage to the iol and potential complications during the implantation process.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).